# SDR VNAA2019110861104

- Difficulty date: November 6, 2019
- Submitted: November 9, 2019
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 35,463 hours, 34,292 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: No Test
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED THE AFT FA FLASHLIGHT IAW CRJ 700 AMM 25-60-00-220-801-PSA. OPS CHECK GOOD AT THIS TIME THIS CLEARS MEL.
